# SDR CALA2017123104711

- Difficulty date: December 31, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 38,812 hours, 3,482 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE WILL NOT DISARM REMOVED DEBRIS ON BOTTOM EDGE OF DOOR, OPS CHECKS GOOD ON DISARM AND ARM. OK TO CONTINUE.
